# SDR ASAA2022080839464

- Difficulty date: August 8, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N448AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36356
- Aircraft time: 22,323 hours, 7,001 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: UNKNOWN
- Condition: Dirty
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RH PACK LIGHT ILLUMINATED ON MASTER CAUTION RECALL. RESET WITH MC RESET. GROUNDED - YES. ACCOMPLISHED BITE ON BOTH TEMP CONTROLLERS REF B737-900 FIM 21-61 TASK 801.FOUND #2 CONTROLLER TEMP CTRL VALVE FAULT 21-51267 PACK TCV & TEMP CNTRL VALVE 21-51264 TCV STAYING CLOSED). REMOVED R/H PACK TEMP CNTRL VALVE CANNON PLUG & CLEANED, REINSTALLED. CLEARED FAULTS & RETESTED, OPS CHECKS NORMAL.
